# SDR USAA980398

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727b
- Part time: 47,060 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CHECK VISUAL INSPECTION, FOUND A 2 INCH SKIN CRACK 1 INCH ABOVE STR 16L 1 INCH TO 3 INCHES FORWARD OF STA 727B ON SKIN.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6 PAGE 2B, 2C, 2D, AND 2E.  (X)
